# SDR 95ZZZX3790

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AE
- Make and model: Socata TBM 700
- Aircraft serial: 97
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 78704
- Condition: Malfunctioned
- Location: Fuel Press
- Part time: 155 hours
- Component: 9308704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO FUEL PRESSURE INDICATION, TURNED BOOST PUMP ON, SAME RESULT.  REPLACED FUEL PRESSURE TRANSDUCER WITH NEW UNIT.  FUEL PRESSURE INDICATING SYSTEM FUNCTIONED NORMALLY.  OCCURRENCE 1-17-95.  A/C TT 155.
